# SDR CALA2016042695300

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 74,053 hours, 24,478 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 1401, BETWEEN STRINGER 28L & 29L, REF AVO ESC160413-5688-1D.  ACCOMPLISHED FASTENER INSTALLATION AS STEP 27.  ACCOMPLISHED REPAIR IAW AVO ALL STEPS COMPLIED WITH AWAITING FINAL ECRA.  VERIFIED REPAIR IAW AVO ALL STEPS COMPLIED WITH.  FOUND OK FOR SERVICE.
